# SDR RAIA950720

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Part number: NSA931321350
- Condition: Tripped
- Location: Rt Pack
- Part time: 6,934 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7014 - IN HOTEL MODE WITH BOTH PACKS OFF, CABIN FILLS WITH SMOKE.  MAINTENANCE RESET RT PACK VALVE CIRCUIT BREAKER.  GROUND TEST REVEALED NORMAL OPERATION.  (M)
